References

  1. Aron R.M., Berner P.D. A Hahn-Banach extension theorem for analytic mappings. Bull. Soc. Math. France 1978, 106, 3-24.
  2. Carne T.K., Cole B., Gamelin T.W. A uniform algebra of analytic functions on a Banach spaces. Trans. Amer. Math. Soc. 1989, 314 (2), 639-659. doi: 10.1090/S0002-9947-1989-0986022-0
  3. Plichko A., Zagorodnyuk A. On automatic continuity and three problems of "The Scottish Book" concerning the boundedness of polynomials functionals. J. Math. Anal. Appl. 1998, 220 (2), 477-494. doi: 10.1006/jmaa.1997.5826
  4. Zagorodnyuk A.V. Spectra of algebras of analytic functions and polynomials on Banach spaces. Contemp. Math. 2007, 435, 381-394.
  5. Zagorodnyuk A.V. The Nulstellensatz on infinite-dimentional complex spaces. J. Math. Sci. 1999, 96 (2), 2951-2956. doi: 10.1007/BF02169686

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.